# SDR AALA202506093808

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 36,917 hours, 14,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE NEXT TO AFT RIGHT LAVATORY REPORTED MISSING BY FLIGHT ATTENDANT. MAINTENANCE INSTALLED MEGAPHONE PER AMM 25-65-51.
